I'm talking 25mg Zoloft & I've only been taking it for a couple days. I have a big fear for throwing up & I want to take pepto after I take my Zoloft pill but I'm scared if there will be a side affect. I'm very nauseous & just scared. Someone please get back to me asap.
There are no contraindications according to the manufacturer for taking the two together. However, I would separate them by an hr or two sat that the Pepto doesn't bind to the Zoloft and make some of it pass out of the body without being absorbed. If this happens, you will not get the full effect of the Zoloft dosage that you are taking.
I hope this helps! Chris
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
Posted 30 Sep 2010 • 1 answer
Posted 12 Apr 2012 • 1 answer
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
Posted 11 Mar 2013 • 5 answers
Posted 31 Aug 2014 • 8 answers
Posted 27 Aug 2015 • 1 answer